# SDR VTZA96304

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 5246 · Fluid Service Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Refuel Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 6207 - IAD-MHT - DURING TAXI OUT, RETURNED TO GATE AFTER EXPERIENCING A REFUEL DOOR WARNING LIGHT.  AIRCRAFT RETURNED TO THE GATE NO FURTHER INCIDENTS.  MAINTENANCE TROUBLE SHOT THE PROBLEM AND DEFERRED THE REFUEL DOOR UNDER MEL 28-6. AIRCRAFT WAS THEN RELEASED FOR SERVICE.  MEL 28-6 REQUIRES THAT THE REFUEL DOOR IS TO BE VERIFIED CLOSED BEFORE EACH FLIGHT.  CURRENTLY AWAITING PARTS FOR REPLACEMENT AND CLOSE-OUT.  MAINTENANCE CLOSED DMI 17636 ON 8-15-96 BY ADJUSTING LATCH MICROSWITCH.  AIRCRAFT RELEASED AND APPROVED FOR SERVICE.  (M)
